# SDR AALA20180417009

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 51,903 hours, 21,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AROUND FASTENER HOLE ON THE FLOORBEAM BS 986, JUST INBOARD OF THE RIGHT CREASE ANGLE. REPAIRED IAW EA 279300, AND SRM 53-00-51-2R-1.
